MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000512568

Медицинская библиотека · Skin appendage disorders · 2021

Psoriasis Exacerbation after Candida Antigen Immunotherapy Injection.

Sarsik Sameh Magdy, Soliman Sarah Hamdy

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Immunotherapy as wart treatment has been proposed as a successful and well-tolerated treatment option. However, as their action is not confined to the site of injection, the activation of the immune system in a way may alter the immune state of the patient.

CASE PRESENTATION: A case of 29-year-old patient who experienced psoriasis exacerbation and psoriatic arthritis within days following Candida antigen immunotherapy injection for resistant filiform wart management.

CONCLUSION

Candida antigen injection may cause psoriasis exacerbation, as TNFα and subsequent T-helper 1 induction is crossroad in both psoriasis and Candida antigen immunotherapy. Therefore, we report this case to state that besides the effectiveness of Candida antigen for wart therapy, caution should be considered if used in patients who are susceptible to psoriasis with meticulous follow-up or better to apply an alternative treatment option.

Для цитирования: Sarsik Sameh Magdy, Soliman Sarah Hamdy. Psoriasis Exacerbation after Candida Antigen Immunotherapy Injection.. Skin appendage disorders. 2021. DOI: 10.1159/000512568.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.